RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolomeets, Nikolai Aleksandrovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:639
Abstract pages:3325
Full texts:1296
References:433
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person52185
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. A. Kolomeets, “Properties of bent functions constructed by a given bent function using subspaces”, Prikl. Diskr. Mat. Suppl., 2019, 12,  50–53  mathnet
2018
2. N. Tokareva, A. Gorodilova, S. Agievich, V. Idrisova, N. Kolomeec, A. Kutsenko, A. Oblaukhov, G. Shushuev, “Mathematical methods in solutions of the problems presented at the Third International Students' Olympiad in Cryptography”, Prikl. Diskr. Mat., 2018, 40,  34–58  mathnet
3. N. A. Kolomeec, “Properties of a bent function construction by a subspace of an arbitrary dimension”, Prikl. Diskr. Mat. Suppl., 2018, 11,  41–43  mathnet
2017
4. N. A. Kolomeec, “A bent function construction by a bent function that is affine on several cosets of a linear subspace”, Prikl. Diskr. Mat. Suppl., 2017, 10,  41–42  mathnet
2016
5. N. A. Kolomeec, “A graph of minimal distances between bent functions”, Mat. Vopr. Kriptogr., 7:2 (2016),  103–110  mathnet  mathscinet  elib
6. N. A. Kolomeec, “On the Hamming distance between two bent functions”, Prikl. Diskr. Mat. Suppl., 2016, 9,  27–28  mathnet
2015
7. S. Agievich, A. Gorodilova, N. Kolomeeń, S. Nikova, B. Preneel, V. Rijmen, G. Shushuev, N. Tokareva, V. Vitkup, “Problems, solutions and experience of the first international student's Olympiad in cryptography”, Prikl. Diskr. Mat., 2015, 3(29),  41–62  mathnet
8. N. A. Kolomeec, “On the minimal distance graph connectivity for bent functions”, Prikl. Diskr. Mat. Suppl., 2015, 8,  33–34  mathnet
2014
9. N. A. Kolomeec, “A threshold property of quadratic Boolean functions”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  52–58  mathnet  mathscinet; J. Appl. Industr. Math., 9:1 (2015), 83–87
10. N. A. Kolomeec, “On a property of quadratic Boolean functions”, Mat. Vopr. Kriptogr., 5:2 (2014),  79–85  mathnet
11. N. A. Kolomeec, “An upper bound for the number of bent functions at the distance $2^k$ from an arbitrary bent function in $2k$ variables”, Prikl. Diskr. Mat., 2014, 3(25),  28–39  mathnet
12. N. A. Kolomeec, “An upper bound for the number of bent functions at the distance $2^k$ from an arbitrary bent function in $2k$ variables”, Prikl. Diskr. Mat. Suppl., 2014, 7,  22–24  mathnet
2013
13. N. A. Kolomeec, “An upper bound for the nonlinearity of some Boolean functions with maximal possible algebraic immunity”, Prikl. Diskr. Mat., 2013, 1(19),  14–16  mathnet
14. N. A. Kolomeec, “An affine property of Boolean functions on subspaces and their shifts”, Prikl. Diskr. Mat. Suppl., 2013, 6,  15–16  mathnet
2012
15. N. A. Kolomeec, “Enumeration of bent functions on the minimal distance from the quadratic bent function”, Diskretn. Anal. Issled. Oper., 19:1 (2012),  41–58  mathnet  mathscinet; J. Appl. Industr. Math., 6:3 (2012), 306–317
16. N. A. Kolomeec, “On nonlinearity of some Boolean functions with maximal algebraic immunity”, Prikl. Diskr. Mat. Suppl., 2012, 5,  13–14  mathnet
2011
17. N. A. Kolomeec, A. V. Pavlov, ““Boolean Functions” is a system for the work with boolean functions”, Prikl. Diskr. Mat., 2011, supplement № 4,  67–68  mathnet
18. N. A. Kolomeeń, “The number of bent functions on the minimal distance from a quadratic bent function”, Prikl. Diskr. Mat., 2011, supplement № 4,  9–11  mathnet
2010
19. N. A. Kolomeec, “Connections between subspaces on which bent function and its dual function are affine”, Prikl. Diskr. Mat., 2010, supplement № 3,  11–12  mathnet
2009
20. N. A. Kolomeets, A. V. Pavlov, A. A. Levin, “Properties of bent functions with minimal distance”, Prikl. Diskr. Mat., 2009, supplement № 1,  9–10  mathnet
21. N. A. Kolomeec, A. V. Pavlov, “Properties of bent functions with minimal distance”, Prikl. Diskr. Mat., 2009, 4(6),  5–20  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019